Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Analytical approach to electric circuits containing saturating ferromagnetic coils

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Xi-Fan Wang ; Xian Jiaotong univ., China ; Xiu-Li Wang ; Jian-Hua Wang

The electric circuit including saturating ferromagnetic coils is a typical nonlinear electric circuit. Its performance can be described by a mathematical model consisting of two parts. One is a linear differential equation system, the other is a nonlinear algebraic equation system. This paper developed an efficient approach for solving the steady state of such nonlinear electric circuits. The related algorithm has been successfully employed in computer simulation for different nonlinear circuits. The results of numerical examples demonstrate that the approach is both efficient and precise

Published in:

Power Delivery, IEEE Transactions on  (Volume:15 ,  Issue: 2 )